MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD CATHENA¿ SAFETY IV CATHETER WITH BD MULTIGUARD¿ TECHNOLOGY; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD CATHENA¿ SAFETY IV CATHETER WITH BD MULTIGUARD¿ TECHNOLOGY; INTRAVASCULAR CATHETER
Catalog Number 386806
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Vasculitis (2004)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 50 of the bd cathena¿ safety iv catheter with bd multiguard¿ technology experienced component separation.The following information was provided by the initial reporter, translated from spanish to english: devices connected to the catheter are disconnected after a period of time.".
 
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: d4.Medical device lot #: unknown d4.Medical device expiration date: unknown h4.Device manufacture date: unknown h3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 10-aug-2023 h6: investigation summary our quality engineer inspected the 1 representative sample submitted for evaluation.The reported issues of leakage at insertion site and separation catheter from adapter were not confirmed upon inspection and testing of the sample.Analysis of the sample showed that it had no observable damages or defects.The sample was found to be within manufacturing specifications.The sample also underwent leakage testing, and no leakage was observed.Bd could not determine a manufacturing related root cause since the reported defects were not confirmed during the evaluation of the sample.Production records were reviewed, and this batch meets our manufacturing specification requirements.H3 other text : see h10.

Brand Name
BD CATHENA¿ SAFETY IV CATHETER WITH BD MULTIGUARD¿ TECHNOLOGY
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17447000
Report Number8041187-2023-00381
Device Sequence Number7341821
Product Code FOZ
UDI-Device Identifier00382903868063
UDI-Public(01)00382903868063
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K172506
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2025
Device Catalogue Number386806
Device Lot Number2299525
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/18/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date10/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown